# SDR SWAA022503

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 16,060 hours, 10,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Part number: 115A8161
- Condition: Cracked
- Location: Lt/Rt Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH LT/RT WING FLAP CASTING CRACKED (BETWEEN FLAP AND AILERON) OTBD OF OTBD FLAP.  REPAIRED CASTINGS PER SWA EA.
